MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a patient processed on (b)(6) 2023 with sid(b)(6) had details from a different patient in the ams.The correct patient details were in the lis that matched the sid therefore the results were reported correctly.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation indicated that the root cause of the issue was a use error in sample management performed by the customer that resulted in an incorrect assignment of the demographic details of a patient to another one in aliniq ams.A barcoded sid label was re-used in the laboratory before a 7-days¿ time frame period configured in aliniq ams.As a consequence of this action, the aliniq ams associated the results received for the instrument to patient id (b)(6), which was still present in the middleware database and linked to this sid (b)(6).Conversely, the lis associated and released the results received from aliniq ams to patient id (b)(6), also associated to sid (b)(6).Since the correct patient details were in the lis that matched the sid, the results were reported correctly.Given that no incorrect behavior was identified in aliniq ams and the correct patient details and results were eventually reported correctly in the lis, no corrections have been taken.No re-occurrence of the events have occurred.Trending review determined no trends for the issue for the product.Device history record review did not show any potential non-conformances, a review of the product labeling concluded that the issue is sufficiently addressed.Based on all available information and abbott diagnostics' complaint investigation, no product deficiency was identified with the aliniiq software.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16285085
Report Number3004032053-2023-00004
Device Sequence Number5020033
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown